# SDR MASA200600602

- Difficulty date: February 28, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 18,241 hours, 13,695 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6459 LAS - YAW DAMP 2 FAIL STATUS MESSAGE ON EICAS.  MAINTENANCE RESET THE IAPS.
